# SDR EIA2004095

- Difficulty date: June 30, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 89,121 hours, 19,448 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM MAIN CABIN BS 1740 RBL 33-99 HAS 4 ELONGATED HOLES COMMON TO SEAT TRACK. REMOVE DAMAGED SECTION OF TEE CHORD BEAM BS 1740 RBL 33.99 & REPLACE WITH NEW SECTION PER B747 SRM 53-10-07 & 51-30-02
